# SDR DXTA2011103104773

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 6,940 hours, 5,514 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Mlg Actuator
- Component: Actuator
- Component part number: 99125373
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON PLACING THE GEAR HANDLE IN THE GEAR DOWN POSITION, THE LT MAIN GEAR LIGHT WOULD NOT ILLUMINATE.  TROUBLESHOT SYS TO FAULTY DOWNLOCK SWITCH ON LT MLG ACTUATOR. R & R NR 1 MLG ACTUATOR WITH REPAIRED UNIT IAW MM 32-30-04.  PERFORMED CAMBER CHECK, BLED SYS, SERVICED BLOW DOWN BOTTLE. LEAK AND OPS CHECKED GOOD.
